# SDR 05FDEA01958

- Difficulty date: July 14, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 45,315 hours, 7,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Torn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT, FOUND FLOOR LEVEL WEB TORN AT STA 1841, RBL 1.  TRIMMED OUT ,   REPAIR DOUBLERS   FABRICATED AND INSTALLED IAW SRM 53-00-01 FIG. 10 VOL. I. THIS REPAIR CLASSIFIED AS   MINOR   AS PER GMM 6-2-100.
